Representations of Rational Cherednik Algebras in Positive Characteristic

Martina Balagovic, Harrison Chen

Research output: Contribution to journalArticlepeer-review


We study rational Cherednik algebras over an algebraically closed field of positive characteristic. We first prove several general results about category O, and then focus on rational Cherednik algebras associated to the general and special linear group over a finite field of the same characteristic as the underlying algebraically closed field. For such algebras we calculate the characters of irreducible representations with trivial lowest weight.
Original languageEnglish
Pages (from-to)716-740
Number of pages25
JournalJournal of Pure and Applied Algebra
Issue number4
Early online date3 Jul 2011
Publication statusPublished - Apr 2013


  • Representation Theory;

Cite this